Letters

Marfan's syndrome might have been factor in acute dissection of aorta in amphetamine misuser

BMJ 1997; 315 doi: http://dx.doi.org/10.1136/bmj.315.7116.1163b (Published 01 November 1997) Cite this as: BMJ 1997;315:1163
  1. Jo Clark, Senior lecturera,
  2. Christopher Milroy, Senior lecturera,
  3. Guy Rutty, Senior lecturer
  1. a Department of Forensic Pathology, Medico-Legal Centre, Sheffield S3 7ES

    Editor—In their report of a case of dissecting aneurysm of the aorta associated with the use of amphetamines, W C Dihmis and colleagues are wrong in stating that such an association has not been recorded before.1 Davis and Swalwell reported three …

    View Full Text

    Sign in

    Log in through your institution

    Free trial

    Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
    Sign up for a free trial

    Subscribe